Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Doxinate Related To Fetus?

what are the side effects of doxinate. Usually vomit control medicines used during pregnancy have side effects such as constipation , drowsiness etc. i want to know that including the above mentioned side effects are there any other side effects related to fetus?
Fri, 10 Apr 2015
Report Abuse
Dentist 's  Response
Doxinate is used to treat morning sickness in pregnancy. Apart from constipation and drowsiness it can cause stomach pain, dizzy sensation and severe headache at times. If you experience any side effects, tell your physician. There is a possibility that some patients may experience severe reactions. You must immediately see your physician if you notice seizures, urination difficulties, stomach pain or any other symptoms of a severe reaction.

Hope you found the answer helpful. Please do get back to us for further queries.
Wishing you good health.
Regards,
Dr. Harry Maheshwari
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
What Are The Side Effects Of Doxinate Related To Fetus?

Doxinate is used to treat morning sickness in pregnancy. Apart from constipation and drowsiness it can cause stomach pain, dizzy sensation and severe headache at times. If you experience any side effects, tell your physician. There is a possibility that some patients may experience severe reactions. You must immediately see your physician if you notice seizures, urination difficulties, stomach pain or any other symptoms of a severe reaction. Hope you found the answer helpful. Please do get back to us for further queries. Wishing you good health. Regards, Dr. Harry Maheshwari